# SDR AALA202204255284

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737
- Aircraft serial: 40636
- Aircraft time: 18,860 hours, 2,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REMOTE DATA CONCENTRATOR 19 INOPERATIVE. L4/R4 DOOR ARE FLIGHT ATTENDANT PANEL EMERGENCY SIGNAL SYSTEM INOPERATIVE. ACCOMPLISHED REPLACEMENT OF REMOTE DATA CONCENTRATOR NUMBER 19 PER AMM 787-A-42-21-07-06A-720A OPERATIONS CHECK OF SYSTEM NORMAL.
